# SDR HEEA2011927132675

- Difficulty date: September 27, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N438PH
- Make and model: Bell 407
- Aircraft serial: 53994
- Aircraft time: 637 hours
- Engine: Allsn 250C47B
- Engine time: 637 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP090113
- Condition: Spalled
- Location: Turbine
- Part time: 637 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.
